Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 2, Pages 183–188 (Mi zvmmf1939)  

A quadrature formula for Hilbert's integral

G. Yu. Stepanov

Research Institute of Mechanics, Moscow State University

Full text: PDF file (579 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:2, 175–180

Bibliographic databases:
UDC: 519.644.3
MSC: Primary 65D32; Secondary 41A55
Received: 26.07.1996
Revised: 20.10.1996

Citation: G. Yu. Stepanov, “A quadrature formula for Hilbert's integral”, Zh. Vychisl. Mat. Mat. Fiz., 38:2 (1998), 183–188; Comput. Math. Math. Phys., 38:2 (1998), 175–180

Citation in format AMSBIB
\Bibitem{Ste98}
\by G.~Yu.~Stepanov
\paper A quadrature formula for Hilbert's integral
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 2
\pages 183--188
\mathnet{http://mi.mathnet.ru/zvmmf1939}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1609080}
\zmath{https://zbmath.org/?q=an:0951.65024}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 2
\pages 175--180


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1939
  • http://mi.mathnet.ru/eng/zvmmf/v38/i2/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:104
    Full text:60
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021